Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 685798, 10 pages
http://dx.doi.org/10.1155/2013/685798
Research Article

Synchronization of Coupled Stochastic Systems Driven by -Stable Lévy Noises

College of Science, Guilin University of Technology, Guilin, Guangxi 541004, China

Received 9 October 2012; Revised 25 December 2012; Accepted 28 December 2012

Academic Editor: Weihai Zhang

Copyright © 2013 Anhui Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The synchronization of the solutions to coupled stochastic systems of N-Marcus stochastic ordinary differential equations which are driven by α-stable Lévy noises is investigated . We obtain the synchronization between two solutions and among different components of solutions under certain dissipative conditions. The synchronous phenomena persist no matter how large the intensity of the environment noises. These results generalize the work of two Marcus canonical equations in X. M. Liu et al.' s (2010).